# SDR SWAA2021061472714

- Difficulty date: May 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500A+10; L.B.L. 24; W.L 154. ; / INSTALLED ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT BTW B.S. 400-B.S.500D L.B.L. 24;W.L. 154 PER S.R.M. 51-40-02-0G-0 D.W.G #143A7501.; VERIFIED; INSTALLED ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT BTW B.S. 400-B.S.500D L.B.L. 24;W.L. 154 PER S.R.M. 51-40-02-0G-0 D.W.G #143A7501.; INSPECTION COMPLETE
